Is there someone HAD THIS BAD REACTION from SETRALINE DISCOLARTION/PIGMENTATION ON FACE?
- 8 Sep 2014 by curious quest
- 16 September 2014
- depression, sertraline
PLease if someone could give me an honest answer to my question. Having this reactions made me depressed more. I TRY TO COVER UP MY FACE TO HIDE IT BUT ITS VERY OBVIOUS AND I AVOID TO GO OUT TO SHOW MY FACE SO AT THE END AVOIDING SO MANY THINGS... NOT ENJOYING AT ALL.
Hi curious quest. I'm so glad that you posted this, as I've noticed dark spots on my face that even look like an indentation. I had been prescribed Wellbutrin after having been on prozac for over a month and that's when I noticed the dark spots. I thought that it was a result of Wellbutin. And the spots are still present, but fading somewhat in the past couple of weeks since I've stopped Wellbutrin, but am still taking prozac. I know what you mean about the skin discoloration being depressing. I believe that there are some skin toners available that fade skin discoloration, but I have to do more investigating into what they are and their effectiveness. I never thought to ask about the facial discoloration. I never even thought about posting on this site about the dark spots on my face because I didn't know for sure that it a result of prozac. No where does it list this as being a side effect. So I was surprised when I read your question. BTW I took Setraline or Zoloft 100mgs. daily for several years and never had skin discoloration. As you probably already know Sertraline and prozac are very similar SSRIs. Odd that I never had this side effect while on Sertraline, but am experiencing it on prozac. I don't know how long you've been taking Sertraline, but I can give you some positive info about it. After taking this MED for several years, I had very slight and brief withdrawal symptoms when I suddenly stopped taking it. If the dark facial discoloration is causing you to avoid so many things then that sort of defeats the purpose of taking it. Now that I know that there is another person on an SSRI who is also experiencing a change in skin pigmentation, I'll discuss it with my doc. You might want to do the same. Best wishes to you.
I've never had this happen, but I'm sorry t o hear of your problem. Has it cleared up yet?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 2 answers
Posted 7 Feb 2016 • 5 answers
Posted 14 Feb 2017 • 2 answers
Posted 25 Apr 2017 • 0 answers
Posted 13 Nov 2017 • 1 answer